MathSciNet Relay Station
MathSciNet bibliographic data
MR1428124 46E35 (28A80)
Hajłasz, Piotr; Martio, Olli Traces of Sobolev functions on fractal type sets and characterization of extension domains. J. Funct. Anal. 143 (1997), no. 1, 221–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement